# SDR 2006UALA00660

- Difficulty date: April 7, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 50,612 hours, 27,341 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BELLY SKIN REPLACEMENT 4 EA STRINGER CLIPS WERE FOUND CRACKED AT STA 787 STR 21R, STA 787 STR 22R, STA 867 STR 20R & STA 887 STR 20R.   REPLACED STRINGER CLIPS REF SRM 51-40-02.
